Paradoxical Reaction to Carbemazepine

by Jane
(Moncton, NB, Canada)

It seems for me that I have this Paradoxical Reaction to most every drug I am prescribed. But, was most evident when I started Carbamazapine. Being awake for 24-72 hours at a time is normal right now for me. Tomorrow yet another change in medication to find one that works the way it should for me. I have been prescribed more different things than I can remember. Which, brings me to my next point. My very serious memory loss. I am only 48 and I feel like I have Alzheimers. I can remember most everything from my childhood but, in the past 3 months and three different drugs it seems my instant recall has flown out the the window.


Is there anyone else that this happens to? I am so curious.

Comments for Paradoxical Reaction to Carbemazepine

Click here to add your own comments

Re: Side effects
by: Lou Kirk-Puch

I have the problem with memory loss. I have Fibro. And a few years ago I was in the ER in shock and didn't get enough o2 for a while and that made it worse. The biggest reaction I have to meds is antibiotics. Those are my worst. But also I have a problem with Cold meds and that sort of thing. I don't have a problem with Vit. D, or Magnesium, or any of the drugs I see on the sidebar.

Yes
by: Kellie

My son has autism and has experienced a paradoxical reaction to every drug we've tried.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Paradoxical Reaction.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video